MAUDE Adverse Event Report: PRO MED INSTRUMENTS GMBH DORO® SKULL CLAMP

PRO MED INSTRUMENTS GMBH DORO® SKULL CLAMP
Model Number 3020-50
Medical Device Problem Codes Use of Device Problem (1670); Device Handling Problem (3265)
Health Effect - Clinical Code Laceration(s) (1946)
Date of Event 01/24/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was inspected and tested on 07th february 2019.Within this inspection functional testing and visual inspection was made.No deviation was found.We suspect, that maybe the pinning technique has been not optimal as described in the instruction manual: "adjust the skull clamp to the width of the patient's head in the manner that the two skull pins in the rocker arm are equidistant from the centerline of the head and the single skull pin at the extension assembly is in line with this centerline.".
 
Event or Problem Description
Customer service was contacted by customer on (b)(6) 2019.Customer stated that the skull clamp was involved in a slippage.

Brand Name
DORO® SKULL CLAMP
Common Device Name
DORO® SKULL CLAMP
Manufacturer (Section D)
PRO MED INSTRUMENTS GMBH
boetzinger str. 38
freiburg, baden-wuerttemberg 79111
GM  79111
MDR Report Key8373134
Report Number3003923584-2019-00006
Device Sequence Number2137910
Product Code HBL
UDI-Device Identifier04250435501689
UDI-Public(01)04250435501689
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K001808
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device No Information
Device Model Number3020-50
Device Catalogue Number3020-50
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/07/2019
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/07/2019
Initial Report FDA Received Date02/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1